My partner has had migraines for over 20 years. She also is paranoid schizophrenic so when the voices come back they make her migraines worse. In the last 2 years or so it seems like she goes into the clinic every other day to get a shot of 2mg of Hydromorphone and anti nausea shot. This has been happening too much. I voice my concern of her being addicted but we have talked to many drug counselors and they say she isn't YET. This doesn't help us much.
Our primary doctor doesn't have much to say about it either and so to get her to talk to a different doctor she refuses. ( I think because she knows that eventually she will need to get off that junk and learn to deal with it a different way)
Just curious to know if anyone out there has any suggestions to what I can do. My partners quality of life is going down the drain. We own our own business and I would say in the next 6 months if this keeps going we will be going down to half time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.